RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Campillo, Antonio

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:97
Abstract pages:2777
Full texts:787
References:292
E-mail:

http://www.mathnet.ru/eng/person9049
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/44730

Publications in Math-Net.Ru
2018
1. S. M. Gusein-Zade, F. Delgado, A. Campillo, “Integration over the space of functions and Poincaré series revisited”, Tr. Mat. Inst. Steklova, 302 (2018),  161–175  mathnet  elib; Proc. Steklov Inst. Math., 302 (2018), 146–160  isi  scopus
2011
2. S. M. Gusein-Zade, F. Delgado, A. Campillo, “Alexander polynomials and Poincaré series of sets of ideals”, Funktsional. Anal. i Prilozhen., 45:4 (2011),  40–48  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 45:4 (2011), 271–277  isi  elib  scopus
2008
3. S. M. Gusein-Zade, F. Delgado, A. Campillo, “Universal Abelian Covers of Rational Surface Singularities and Multi-Index Filtrations”, Funktsional. Anal. i Prilozhen., 42:2 (2008),  3–10  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:2 (2008), 83–88  isi  elib  scopus
2007
4. A. Campillo, F. Delgado, S. M. Gusein-Zade, “On Poincaré series of filtrations on equivariant functions of two variables”, Mosc. Math. J., 7:2 (2007),  243–255  mathnet  mathscinet  zmath  isi
2002
5. S. M. Gusein-Zade, F. Delgado, A. Campillo, “Integrals with Respect to the Euler Characteristic over Spaces of Functions and the Alexander Polynomial”, Tr. Mat. Inst. Steklova, 238 (2002),  144–157  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 238 (2002), 134–147
2000
6. S. M. Gusein-Zade, F. Delgado, A. Campillo, “Integration with respect to the Euler characteristic over a function space and the Alexander polynomial of a plane curve singularity”, Uspekhi Mat. Nauk, 55:6(336) (2000),  127–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1148–1149  isi  scopus
1999
7. S. M. Gusein-Zade, F. Delgado, A. Campillo, “On the Monodromy of a Plane Curve Singularity and the Poincaré Series of the Ring of Functions on the Curve”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  66–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 56–57  isi
8. S. M. Gusein-Zade, F. Delgado, A. Campillo, “On the monodromy at infinity of a plane curve and the Poincaré series of its coordinate ring”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 68 (1999),  49–54  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:2 (2001), 1839–1842
9. S. M. Gusein-Zade, F. Delgado, A. Campillo, “The Alexander polynomial of plane curve singularities and rings of functions on curves”, Uspekhi Mat. Nauk, 54:3(327) (1999),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 634–635  isi  scopus
1998
10. S. M. Gusein-Zade, F. Delgado, A. Campillo, “The Extended Semigroup of a Plane Curve Singularity”, Tr. Mat. Inst. Steklova, 221 (1998),  149–167  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 221 (1998), 139–156

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019